# SDR YENA201706130492

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 58,751 hours, 20,597 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3932
- Condition: Odor
- Part time: 10,026 hours, 13,807 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE DIRTY SOCK ODOR.  WHILE ON THE GROUND WITH APU ON THE WHOLE CABIN SMELLED. THE ODOR STOPPED WHEN THE ENGINES WERE RUNNING AND THE APU WAS SHUT OFF.   ODOR CAME BACK IN THE DESCENT WITH APU OFF. FROM 5000-1000 FT.   R & R THE APU IAW AMM 49-11-11.  PERFORMED OPS AND LEAK CHECK OF THE APU IAW AMM 49-00-00.  OPS CHECKED GOOD. NO LEAKS NOTED AT THIS TIME R & R 100HM AND 101HM OZONE FILTERS IAW AMM 21-51-41.
